Alert archive / Missouri / Flash Flood Warnings in 2024

Flash Flood Warning 49, NWS Springfield, MO

June 9, 20247 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jun 9, 2024, 1:47 AM CDT for 7 counties in Missouri. It was in force for 8 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2024, 1:47 AM CDT (06:47 UTC)
Expired
Jun 9, 2024, 9:45 AM CDT
In force
8 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barton County, MO, Cedar County, MO, Dade County, MO, Hickory County, MO, Polk County, MO, St. Clair County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 88 km from the middle of the area, began a volume at 06:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 6:50 AM CDTFLASH FLOODFair Play, MOwater rescue due to flash flooding ongoing near Fair Play, exact location unknown.
Jun 9, 9:37 AM CDTFLASH FLOOD4 Ese Arnica, MOState Highway M southwest of Humansville is closed due to water over the road from the South Fork Turkey Creek.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 164 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2715 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2715 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
1.2
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted.

498 
WGUS53 KSGF 090647
FFWSGF
MOC011-039-057-085-167-185-217-091445-
/O.NEW.KSGF.FF.W.0049.240609T0647Z-240609T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
147 AM CDT Sun Jun 9 2024

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Western Hickory County in central Missouri...
  Barton County in southwestern Missouri...
  Cedar County in southwestern Missouri...
  Northern Dade County in southwestern Missouri...
  Polk County in southwestern Missouri...
  St. Clair County in west central Missouri...
  Vernon County in west central Missouri...

* Until 945 AM CDT Sunday.

* At 147 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 3 inches of 
  rain have fallen. The expected rainfall rate is up to 1 to 3 
  inches per hour. Additional rainfall amounts of 2 to 5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Bolivar, Nevada, Lamar, El Dorado Springs, Stockton, Appleton 
  City, Humansville, Osceola, Lockwood, Golden City, Liberal, Lowry 
  City, Sheldon, Mulberry, Fair Play, Weaubleau, Wheatland, 
  Mindenmines, Walker, Schell City, Pittsburg, Polk, Nashville, 
  Montevallo, Bronaugh, Jerico Springs, Lamar Heights, Halfway, 
  Collins, Flemington, Roscoe, Moundville, Richards, Milo, 
  Deerfield, Irwin, Burgess, Vista, Metz and Umber View Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3805 9423 3803 9424 3803 9423 3805 9420
      3804 9420 3806 9413 3803 9406 3821 9405
      3821 9351 3820 9350 3807 9350 3782 9319
      3755 9318 3758 9393 3739 9393 3737 9395
      3735 9408 3736 9462 3806 9461

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR

$$

Titus
2 follow-up statements
905 
WGUS73 KSGF 090908
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
408 AM CDT Sun Jun 9 2024

MOC011-039-057-085-167-185-217-091445-
/O.CON.KSGF.FF.W.0049.000000T0000Z-240609T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barton MO-Cedar MO-Dade MO-Hickory MO-Polk MO-St. Clair MO-Vernon
MO-
408 AM CDT Sun Jun 9 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT THIS 
MORNING FOR WESTERN HICKORY, BARTON, CEDAR, NORTHERN DADE, POLK, ST. 
CLAIR AND VERNON COUNTIES...

At 408 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 0.5 and 3 inches of rain have 
fallen. The expected rainfall rate is 1 to 3 inches in 1 hour. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Bolivar, Nevada, Lamar, El Dorado Springs, Stockton, Appleton 
  City, Humansville, Osceola, Lockwood, Golden City, Liberal, Lowry 
  City, Sheldon, Mulberry, Fair Play, Weaubleau, Wheatland, 
  Mindenmines, Walker, Schell City, Pittsburg, Polk, Nashville, 
  Montevallo, Bronaugh, Jerico Springs, Lamar Heights, Halfway, 
  Collins, Flemington, Roscoe, Moundville, Richards, Milo, 
  Deerfield, Irwin, Burgess, Vista, Metz and Umber View Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3805 9423 3803 9424 3803 9423 3805 9420
      3804 9420 3806 9413 3803 9406 3821 9405
      3821 9351 3820 9350 3807 9350 3782 9319
      3755 9318 3758 9393 3739 9393 3737 9395
      3735 9408 3736 9462 3806 9461

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR

$$

Titus
951 
WGUS73 KSGF 091344 RRA
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
844 AM CDT Sun Jun 9 2024

MOC015-029-085-141-091354-
/O.CAN.KSGF.FF.W.0049.000000T0000Z-240609T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton MO-Camden MO-Hickory MO-Morgan MO-
844 AM CDT Sun Jun 9 2024

...FLASH FLOOD WARNING FOR BENTON, WESTERN CAMDEN, EASTERN HICKORY 
AND SOUTHWESTERN MORGAN COUNTIES HAS BEEN REPLACED WITH A FLOOD 
WARNING...

&&

LAT...LON 3820 9350 3821 9352 3835 9352 3834 9290
      3790 9290 3790 9318 3782 9319 3807 9350

$$

JD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 12:18 AM CDT, 1 hour 29 minutes earlier. Its key messages:

  • Strong to severe storms will remain possible this evening and tonight. Good chance for heavy rain and flooding to occur tonight with many locations expected to receive 1 to 3 inches of rain. Pockets of repeated heavy rain may lead to some amounts of 5 to 7 inches of rain and flash flooding.
  • A cooler than average start to next week with highs Monday and Tuesday in the middle 70s.
Area forecast discussion, Jun 9, 12:18 AM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1218 AM CDT Sun Jun 9 2024

.KEY MESSAGES...

- Strong to severe storms will remain possible this evening and
  tonight. Good chance for heavy rain and flooding to occur
  tonight with many locations expected to receive 1 to 3 inches
  of rain. Pockets of repeated heavy rain may lead to some
  amounts of 5 to 7 inches of rain and flash flooding.

- A cooler than average start to next week with highs Monday and
  Tuesday in the middle 70s.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 204 PM CDT Sat Jun 8 2024

Synoptic overview and current conditions: Water vapor imagery
and upper level analysis show a fairly zonal pattern across the
CONUS with the main jet energy along the northern tier states.
Some low level jet energy was from the southwest to northeast
across southern Missouri. Precipitable water values from the 12z
SGF sounding were 1.85" which eclipses the daily max
climatologically. MCS remnant clouds cleared out this morning
and we've been seeing some cumulus develop as the air becomes
unstable across the area this afternoon. Temperatures in the low
to mid 80s and dew points in the upper 60s to mid 70s were
yielding surface based CAPE values in the 1000-3500 j/kg range.

Rest of the afternoon and tonight: A surface boundary was
shifting into the area from the southwest and is expected to
become fairly stationary over the area tonight. PW values are
expected to remain very high over the area in the 1.8 to 2.2"
range. A few scattered storms may develop during the afternoon
and may be strong to severe with hail to the size of ping pongs
and wind gusts up to 60 mph. More numerous storms are then
expected this evening into the overnight with the same severe
weather risk along with widespread heavy rain. The best chances
for the heaviest rain will be along and north of the frontal
boundary roughly in a wide corridor from Nevada to Springfield
to Eminence. Repeated thunderstorms with heavy rain within this
corridor are expected tonight with widespread 1 to 3 inches of
rain. Some localized areas of 5 to 7 inches of rain can not be
ruled out which will likely lead to flash flooding. A flood
watch is in effect for the entire area through Sunday afternoon.

Sunday: Thunderstorms with heavy rain will be ongoing Sunday
morning along with likely flash flooding where the storms
trained across the same locations. The overall trend will be to
shift south into southern Missouri and eventually out of the
area with less coverage during the afternoon hours and mainly
over the south. The cloud cover and rain will keep temperatures
cooler on Sunday with highs generally in the 70s.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Issued at 204 PM CDT Sat Jun 8 2024

Early next week: We'll be on the western edge of the upper level
trough with northerly flow that will bring a strong area of
surface high pressure into the area. This will force the higher
dew points and temperatures to the south and should keep the
rain chances out of the area, while bringing a cooler and drier
air mass to the region for the beginning of next week. Highs
will generally be in the 70s on Monday and Monday night with
lows in the 50s.

Tuesday: The high pressure system will begin to shift to the
east and we will start to see some return moisture beginning to
creep back into the western CWA. An upper shortwave will dive
southeast and potentially clip our southwest CWA, so we have
some low pops (15-25%).

Wed - Fri: Moisture will continue to increase over the area
along with afternoon/evening instability so low pops will be in
the forecast on a daily basis. The main upper level support will
be well to the north of the area during this period, so
widespread severe storms are not expected at this time.

&&

.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1218 PM CDT Sun Jun 9 2024

Scattered storms will continue to develop and move across the
area overnight. Additional storms also moving east across
central Kansas and will move into and across the area later
tonight into Sunday morning. Gusty winds and heavy rainfall will
occur with the storms with MVFR to IFR conditions occurring with
the storms. The storms will move out of the area Sunday morning.
A few showers and storms may remain possible across far southern
Missouri into Sunday afternoon.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch through Sunday afternoon for KSZ073-097-101.
MO...Flood Watch through Sunday afternoon for MOZ055>058-066>071-
     077>083-088>098-101>106.

&&

SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Wise
Hazardous weather outlook, Jun 9, 1:46 AM CDT, 1 minute before
Hazardous Weather Outlook
National Weather Service Springfield MO
146 AM CDT Sun Jun 9 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-100700-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
146 AM CDT Sun Jun 9 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Slight hail risk.
  Slight thunderstorm wind damage risk.
  Significant lightning risk.
  Significant excessive rainfall risk

DISCUSSION...

Showers and storms continue to develop from central Kansas into
south central Missouri early this morning. This activity will
continue to move east across portions of southeastern Kansas and
the Missouri Ozarks with heavy rainfall and the potential for
flash flooding continuing with this activity this morning.
Isolated showers and storms will remain possible across portions
of far southern Missouri into this afternoon. A Flood Watch
remains in affect until 1 PM for the entire area today.

Additional rainfall amounts of 1 to 3 inches with localized
additional amounts up to 5 inches are expected across portions of
the Missouri Ozarks and southeastern Kansas the rest of this
morning. There will also be the potential for a few strong to
severe storms this morning with damaging winds up to 60 mph and
hail up the the size of quarters the risk with the strongest
storms.

Residual flooding will also likely continue into tonight where
the heavy rainfall occurs from Saturday evening through this
morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed early this morning.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Local storm report, Jun 8, 9:58 PM CDT, 3 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
958 PM CDT Sat Jun 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     Hail             Drury                   36.93N 92.32W
06/08/2024  E1.00 Inch       Douglas            MO   Public

&&

FEH
Local storm report, Jun 8, 10:20 PM CDT, 3 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1020 PM CDT Sat Jun 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     Flash Flood      2 NNE Fordland          37.19N 92.93W
06/08/2024                   Webster            MO   Amateur Radio

            Panther Creek bridge is closed as water from
            Panther Creek was flowing over the bridge.

&&

FEW
Local storm report, Jun 8, 10:23 PM CDT, 3 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1023 PM CDT Sat Jun 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     Flash Flood      1 NNW Houston           37.33N 91.96W
06/08/2024                   Texas              MO   Public

            Mineral Drive at Brushy Creek was flooded
            and impassable.

&&

FEW
Local storm report, Jun 8, 10:28 PM CDT, 3 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1028 PM CDT Sat Jun 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     Tstm Wnd Dmg     2 E Brushyknob          36.97N 92.45W
06/08/2024                   Douglas            MO   Amateur Radio

            Several large tree limbs and a tree were
            reported down on Highway C.

&&

FEW
Local storm report, Jun 8, 10:43 PM CDT, 3 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1043 PM CDT Sat Jun 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     Flash Flood      5 NE Ebenezer           37.39N 93.25W
06/08/2024                   Greene             MO   Dept of Highways

            Highway CC at the North Dry Sac River was
            flooded and impassable due to heavy rain
            fall.

&&

FEW
Local storm report, Jun 8, 11:14 PM CDT, 2 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1114 PM CDT Sat Jun 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     Tstm Wnd Dmg     4 NE Pottersville       36.75N 91.98W
06/08/2024                   Howell             MO   Emergency Mngr

            A large tree was reported down on Highway
            CC.

&&

FEW

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:16 PM CDTSevere Thunderstorm WarningSGFDent, Texas29 min
Jun 8, 7:23 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster14 min
Jun 8, 7:27 PM CDTSevere Thunderstorm WarningSGFDallas, Polk33 min
Jun 8, 7:35 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas25 min
Jun 8, 7:50 PM CDTSevere Thunderstorm WarningSGFTexas40 min
Jun 8, 7:54 PM CDTSevere Thunderstorm WarningSGFGreene, Webster51 min
Jun 8, 7:56 PM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster49 min
Jun 8, 8:13 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk32 min
Jun 8, 8:24 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Texas, Wright51 min
Jun 8, 8:30 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFShannon, Texas45 min
Jun 8, 8:41 PM CDTFlash Flood WarningSGFTexas, Wright6 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFVernon5 days
Jun 8, 8:52 PM CDTRiver Flood WarningSGFCedar71 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFVernon4 days
Jun 8, 8:52 PM CDTRiver Flood WarningSGFPulaski61 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFLaclede65 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFPhelps4 days
Jun 8, 9:00 PM CDTFlash Flood WarningSGFDade, Dallas, Greene, Laclede, Polk, Webster and 1 more6 hr
Jun 8, 9:04 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Webster26 min
Jun 8, 9:10 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Howell, Texas50 min
Jun 8, 9:12 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon48 min
Jun 8, 9:29 PM CDTSevere Thunderstorm WarningSGFGreene31 min
Jun 8, 9:31 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper29 min
Jun 8, 9:34 PM CDTSevere Thunderstorm WarningSGFDouglas26 min
Jun 8, 9:43 PM CDTSevere Thunderstorm WarningSGFDouglas32 min
Jun 8, 9:47 PM CDTSevere Thunderstorm WarningSGFOregon28 min
Jun 8, 9:52 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Howell, Ozark38 min
Jun 8, 9:53 PM CDTFlash Flood WarningSGFDouglas, Howell, Wright6 hr
Jun 8, 10:04 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Ozark, Shannon41 min
Jun 8, 10:52 PM CDTFlash Flood Warning Considerable damage threatSGFGreene6 hr
Jun 8, 11:02 PM CDTFlash Flood WarningSGFHowell, Oregon, Ozark4 hr
Jun 8, 11:16 PM CDTSevere Thunderstorm WarningSGFChristian, Stone29 min
Jun 8, 11:32 PM CDTFlash Flood WarningSGFGreene6 hr
Jun 8, 11:32 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster28 min
Jun 8, 11:45 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney30 min
Jun 8, 11:56 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark34 min
Jun 9, 12:06 AM CDTSevere Thunderstorm WarningSGFTexas, Wright24 min
Jun 9, 12:08 AM CDTFlash Flood WarningSGFChristian6 hr
Jun 9, 12:09 AM CDTSevere Thunderstorm WarningSGFOzark36 min
Jun 9, 12:27 AM CDTSevere Thunderstorm WarningSGFChristian, Lawrence, Stone48 min
Jun 9, 12:44 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark31 min
Jun 9, 12:58 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon47 min
Jun 9, 1:19 AM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski, Texas, Wright41 min
Jun 9, 1:49 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Hickory, St. Clair41 min
Jun 9, 2:02 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFLaclede, Phelps, Pulaski, Texas43 min
Jun 9, 2:07 AM CDTAreal Flood WarningSGFChristian, Douglas, Howell, Oregon, Ozark, Shannon29 hr
Jun 9, 2:12 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Dallas, Greene, Polk and 4 more29 hr
Jun 9, 2:15 AM CDTSevere Thunderstorm WarningSGFCedar, Dade45 min
Jun 9, 2:21 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Morgan39 min
Jun 9, 2:26 AM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski49 min
Jun 9, 2:39 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk33 min
Jun 9, 2:46 AM CDTSevere Thunderstorm WarningSGFPhelps29 min
Jun 9, 2:49 AM CDTFlash Flood WarningSGFBenton, Camden, Hickory, Morgan6 hr
Jun 9, 2:53 AM CDTSevere Thunderstorm WarningSGFCedar, Polk, St. Clair, Vernon36 min
Jun 9, 2:57 AM CDTFlash Flood WarningSGFGreene, Webster2 hr
Jun 9, 2:57 AM CDTSevere Thunderstorm WarningSGFDent, Texas33 min
Jun 9, 4:21 AM CDTAreal Flood WarningSGFCamden, Dallas, Dent, Laclede, Maries, Miller and 4 more27 hr
Jun 9, 4:29 AM CDTFlash Flood WarningSGFDallas, Greene, Laclede, Polk, Texas, Webster and 1 more8 hr
Jun 9, 4:49 AM CDTFlash Flood Warning Considerable damage threatSGFCedar, Hickory, Polk, St. Clair, Vernon8 hr
Jun 9, 4:54 AM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon8 hr
Jun 9, 5:09 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Lawrence, Polk51 min
Jun 9, 5:33 AM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence, Polk, Webster42 min
Jun 9, 6:05 AM CDTFlash Flood WarningSGFDade, Greene, Polk6 hr
Jun 9, 6:42 AM CDTFlash Flood Warning Considerable damage threatSGFDallas, Greene, Laclede, Polk, Webster6 hr
Jun 9, 7:07 AM CDTRiver Flood WarningSGFChristian, Stone34 hr
Jun 9, 7:30 AM CDTRiver Flood WarningSGFStone37 hr
Jun 9, 7:31 AM CDTFlash Flood WarningSGFTexas, Wright5 hr
Jun 9, 7:42 AM CDTRiver Flood WarningSGFSt. Clair, Vernon7 days
Jun 9, 7:55 AM CDTFlash Flood WarningSGFChristian, Douglas, Ozark5 hr
Jun 9, 8:32 AM CDTRiver Flood WarningSGFPulaski16 hr
Jun 9, 8:44 AM CDTAreal Flood WarningSGFBenton, Camden, Hickory, Morgan22 hr
Jun 9, 8:44 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more22 hr
Jun 9, 10:23 AM CDTAreal Flood WarningSGFDade, Jasper, Lawrence21 hr
Jun 9, 11:01 AM CDTRiver Flood WarningSGFShannon35 hr
Jun 9, 11:01 AM CDTRiver Flood WarningSGFShannon50 hr
Jun 9, 1:42 PM CDTRiver Flood WarningSGFShannon28 hr

Nearby

Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.